0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......
RSS Email Alerts
Please Wait... Processing your request... Please Wait.

Original Investigation |  ONLINE FIRST
Katri Korpela, PhD; Anne Salonen, PhD; Lauri J. Virta, MD; et al.
JAMA Pediatr. Published online June 13, 2016. doi:10.1001/jamapediatrics.2016.0585
Includes: Supplemental Content

Editorial |  ONLINE ONLY
John M. Kelso, MD
JAMA Pediatr. 2016;170(6):e160282. doi:10.1001/jamapediatrics.2016.0282.

Original Investigation |  ONLINE ONLY
Christopher Mill, MPH; Marie-Noël Primeau, MD; Elaine Medoff, MD; et al.
JAMA Pediatr. 2016;170(6):e160033. doi:10.1001/jamapediatrics.2016.0033.

Original Investigation | 
Thomas J. Sandora, MD, MPH; Monica Fung, MD; Patrice Melvin, MPH; et al.
JAMA Pediatr. 2016;170(6):570-576. doi:10.1001/jamapediatrics.2016.0019.
Includes: Supplemental Content

Editorial | 
Mark H. Sawyer, MD
JAMA Pediatr. 2016;170(5):421-422. doi:10.1001/jamapediatrics.2016.0157.

Original Investigation | 
Haedi DeAngelis, MA; Samuel V. Scarpino, PhD; Meagan C. Fitzpatrick, PhD; et al.
JAMA Pediatr. 2016;170(5):459-465. doi:10.1001/jamapediatrics.2016.0047.
Includes: Supplemental Content

Editorial | 
Bryan H. King, MD, MBA
JAMA Pediatr. 2016;170(2):111-112. doi:10.1001/jamapediatrics.2015.3493.

Original Investigation | 
Takoua Boukhris, MSc; Odile Sheehy, MSc; Laurent Mottron, MD, PhD; et al.
JAMA Pediatr. 2016;170(2):117-124. doi:10.1001/jamapediatrics.2015.3356.
Includes: CME, Supplemental Content

Review | 
Chirag R. Kapadia, MD; Todd D. Nebesio, MD; Susan E. Myers, MD; et al.
JAMA Pediatr. 2016;170(2):163-170. doi:10.1001/jamapediatrics.2015.3526.

Editorial | 
Richard I. G. Holt, PhD, FRCP
JAMA Pediatr. 2015;169(5):427-428. doi:10.1001/jamapediatrics.2015.144.

Sign in

Purchase Options

• Subscribe to the journal
• Rent this article ?

A free personal account provides

• Free current issues on The JAMA Network Reader
• Free quizzes on The JAMA Network Challenge
• Commenting and personalized alerts
From The JAMA Network
JAMA
News From the Food and Drug Administration  | 
New Fluoroquinolone Warning
Rebecca Voelker, MSJ
JAMA
News From the Food and Drug Administration  | 
Olanzapine Linked With Potentially Fatal Skin Reaction
Rebecca Voelker, MSJ
JAMA
News From the Food and Drug Administration  | 
Antipsychotic Drug May Cause Impulse-Control Problems
Rebecca Voelker, MSJ
JAMA Internal Medicine
Invited Commentary  | 
Habitual Prescribing of Laxatives—It’s Time to Flush Outdated Protocols Down the Drain
Kanako Y. McKee, MD; Eric Widera, MD